Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hair loss allergy in hair on finasteride minokem side effects

Premium Questions

doctor1 MD

Hi doctor, I have been prescribed final 1 mg for hair loss ... Can you please confirm on the side effects of the...

doctor1 MD

the side effects and based on my review of the medical literature, it seems that side effects ...Hi, I am a 31 year...

doctor1 MD

How do you feel taking finasteride for hair loss. I am concerned about side effects. Have you prescribed this in...

doctor1 MD

Hello Sir, What are the side effects of the tablet finasteride My Doctor suggests me Finasteride 1 mg Tablets for the...

doctor1 MD

Hi, Do you think finasteride is a safe and effective drug to fight hair loss given all the reported side effects...

Public Forum Discussions

doctor1 MD

hi, my husband is facing some hair problem like hair loss and some kind of allergy in his scalp ... and minokem...

doctor1 MD

hi ....i recently seen a dermatology for my hair loss n he prescribe me minokem lotion 5% n tab finax or finasteride ta...

doctor1 MD

because i heared that the product can cause side-effects in yout region of expertise :). thanks ... from hairloss and want to start with...

doctor1 MD

had been suffering from severe allergy along with huge hair loss. If I stop taking Montek LC now (after three months of...

doctor1 MD

hi, i m 24 yrs old and my name is ravi . i m suffering from hair loss my doctor given me xtin plus(biotin 5mg +finasteride...

Mobile Questions and Answers

doctor1 MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

doctor1 MD

No masturbation doesn't cause all this. Gynecomastia is not a well known side effect of finasteride. Good luck

doctor1 MD

Finasteride is comparatively safer. Side effects are very rare like nausea,headache. No major side effect